# SDR CKSA96131

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RJAA - DURING C-1 CHECK INSPECTION FOUND:  BULGE AND CRACK NR 3 NAC STRUT INBOARD SKIRT BEAM SKIN.  REPLACED BEAM SKIN PER SRM 51-10-01 PAR 9.  JOB CONTROL NR J994.  SOURCE CONTROL NR 7TK7273.  WORK PERFORMED BY JAPAN AIRLINES (JACZ109F).
